Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Strong stability in retrial queues


Authors: Louisa Berdjoudj and Djamil Aissani
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 68 (2003).
Journal: Theor. Probability and Math. Statist. 68 (2004), 11-17
MSC (2000): Primary 60J25, 60K25
DOI: https://doi.org/10.1090/S0094-9000-04-00595-2
Published electronically: May 24, 2004
MathSciNet review: 2000390
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the strong stability in retrial queues after perturbation of the retrial's parameter.

Our objective is to obtain the necessary and sufficient conditions to approximate the stationary characteristics of the $M/G/1/1$ retrial queue by the classical $M/G/1$ correspondent ones. After clarifying the approximation conditions, we obtain the stability inequalities with an exact computation of the constants.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60J25, 60K25

Retrieve articles in all journals with MSC (2000): 60J25, 60K25


Additional Information

Louisa Berdjoudj
Affiliation: L.A.M.O.S., Laboratory of Modelisation and Optimization of Systems, Faculty of Sciences and Engineer Sciences, University of Béjaia, 06000, Algeria

Djamil Aissani
Affiliation: L.A.M.O.S., Laboratory of Modelisation and Optimization of Systems, Faculty of Sciences and Engineer Sciences, University of Béjaia, 06000, Algeria
Email: lamos_bejaia@hotmail.com

DOI: https://doi.org/10.1090/S0094-9000-04-00595-2
Keywords: Retrial queues, perturbation, strong stability, approximation
Received by editor(s): June 1, 2001
Published electronically: May 24, 2004
Article copyright: © Copyright 2004 American Mathematical Society